Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 229, NWS Bismarck, ND

August 10, 2016Dickey County, LaMoure County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Aug 10, 2016, 12:30 PM CDT for Dickey County, LaMoure County, North Dakota. It was in force for 60 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2016, 12:30 PM CDT (17:30 UTC)
Expired
Aug 10, 2016, 1:30 PM CDT
In force
60 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Dickey County, ND, LaMoure County, ND

The radar

The Aberdeen radar (KABR), 72 km from the middle of the area, began a volume at 17:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 12:40 PM CDTHAIL 17 Ne Forbes, NDONGOING AT THE TIME OF CALL.
Aug 10, 12:54 PM CDTHAIL 0.881 W Ellendale, NDONGOING AT THE TIME OF CALL.
Aug 10, 1:00 PM CDTHAIL 1.5Ellendale, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 5.5 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2016-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2016-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-354 J/kg
Mixed-layer LCL
752 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
365 m²/s²
Significant tornado parameter
0.0
Supercell composite
12.7

Open this sounding in Storm Lab

The text

As transmitted.

454 
WUUS53 KBIS 101730
SVRBIS
NDC021-045-101830-
/O.NEW.KBIS.SV.W.0229.160810T1730Z-160810T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1230 PM CDT WED AUG 10 2016

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DICKEY COUNTY IN SOUTHEASTERN NORTH DAKOTA...
  SOUTHEASTERN LAMOURE COUNTY IN SOUTHEASTERN NORTH DAKOTA...

* UNTIL 130 PM CDT

* AT 1228 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH
  OF FORBES...OR 10 MILES NORTHWEST OF ELLENDALE...MOVING NORTHEAST
  AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  OAKES...ELLENDALE...LAMOURE...VERONA...FULLERTON...FORBES...
  LUDDEN...MONANGO...GUELPH...MERRICOURT AND GLOVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. THIS RAINFALL IS IN ADDITION TO HEAVY RAINFALL OF 2
TO 4 INCHES RECEIVED FROM THUNDERSTORMS TUESDAY NIGHT INTO THIS
MORNING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4594 9801 4594 9901 4628 9889 4642 9804
TIME...MOT...LOC 1728Z 230DEG 37KT 4607 9873 

HAIL...1.25IN
WIND...60MPH
 
$$

VINING
3 follow-up statements
348 
WWUS53 KBIS 101750
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1250 PM CDT WED AUG 10 2016

NDC021-045-101830-
/O.CON.KBIS.SV.W.0229.000000T0000Z-160810T1830Z/
DICKEY ND-LAMOURE ND-
1250 PM CDT WED AUG 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR DICKEY AND SOUTHEASTERN LAMOURE COUNTIES...

AT 1248 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF ELLENDALE...MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. HAIL THE SIZE
         OF A QUARTER WAS RECEIVED NORTHEAST OF FORBES FROM THIS
         STORM.

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
OAKES...ELLENDALE...LAMOURE...VERONA...FULLERTON...FORBES...LUDDEN...
MONANGO...GUELPH...MERRICOURT AND GLOVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4594 9801 4594 9901 4628 9889 4642 9804
TIME...MOT...LOC 1748Z 241DEG 19KT 4606 9863 

HAIL...1.25IN
WIND...60MPH
 
$$

VINING
846 
WWUS53 KBIS 101813
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
113 PM CDT WED AUG 10 2016

NDC021-045-101830-
/O.CON.KBIS.SV.W.0229.000000T0000Z-160810T1830Z/
DICKEY ND-LAMOURE ND-
113 PM CDT WED AUG 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR DICKEY AND SOUTHEASTERN LAMOURE COUNTIES...

AT 112 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
FULLERTON...OR 7 MILES NORTHEAST OF ELLENDALE...MOVING EAST AT 25
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
OAKES...ELLENDALE...LAMOURE...VERONA...FULLERTON...LUDDEN...
MONANGO...GUELPH AND GLOVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...OVER AREAS THAT
RECEIVED 2 TO 4 INCHES OF RAIN FROM TUESDAY NIGHT INTO EARLY
WEDNESDAY MORNING...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4594 9801 4594 9877 4631 9872 4642 9804
TIME...MOT...LOC 1812Z 251DEG 24KT 4607 9842 

HAIL...1.00IN
WIND...60MPH
 
$$

VINING
517 
WWUS53 KBIS 101831
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
131 PM CDT WED AUG 10 2016

NDC021-045-101840-
/O.EXP.KBIS.SV.W.0229.000000T0000Z-160810T1830Z/
DICKEY ND-LAMOURE ND-
131 PM CDT WED AUG 10 2016

...THE SEVERE THUNDERSTORM WARNING FOR DICKEY AND SOUTHEASTERN
LAMOURE COUNTIES HAS EXPIRED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHEASTERN NORTH DAKOTA.

LAT...LON 4594 9801 4594 9877 4631 9872 4642 9804
TIME...MOT...LOC 1829Z 230DEG 37KT 4607 9842 

$$

VINING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 10:06 AM CDT, 2 hours 24 minutes earlier.

Area forecast discussion, Aug 10, 10:06 AM CDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
1006 AM CDT WED AUG 10 2016

.UPDATE...
Issued at 1006 AM CDT Wed Aug 10 2016

Continue to see some showers and a few isolated lightning strikes,
mainly across the eastern portion of our area. Only made some
minor adjustments to ongoing forecast. The latest SPC day 1
outlook also nudged the slight risk area a bit southward, mainly
covering points east and south of Bismarck.

UPDATE Issued at 536 AM CDT Wed Aug 10 2016

Convection is trending down across western and central North
Dakota. Expect showers and thunderstorms to continue to diminish
through the morning .

&&

.SHORT TERM...(Today and tonight)
Issued at 303 AM CDT Wed Aug 10 2016

An MCS is pushing east along the ND SD border into Minnesota early
this morning with some convection remaining over western and much
of south central and southeastern North Dakota. While the severe
thunderstorm watch continues through 6 AM CDT, do not anticipate
storms becoming severe in our area for the remainder of the
morning. With that said will allow the watch to expire at 6 AM
with storms still ongoing.

Another round of severe weather is expected later this afternoon
and tonight. A warm front already in place will remain roughly
across the ND SD border through the day Wednesday. As the center
of low pressure moves west to east along the front more storms are
expected to initiate late Wednesday afternoon and night from
Bismarck through the James River Valley. The moisture rich
southerly flow riding north of the warm front will allow for heavy
rainfall with any storms that do develop along with the threat of
hail and damaging winds. Ample low level shear near the warm front
will also provide an increased risk for tornadoes.

While the ingredients will be present for severe weather
Wednesday late afternoon and night, how long convection and cloud
cover persists from this morning's storms will play a role in
severe chances later. Lingering cloud cover in the James River
Valley and even lingering showers will inhibit surface heating and
lessen the chances for surface based storms. With that said
elevated severe storms will still be possible. Taking this into
account and the recent trends of models pushing the threat
gradually further east, it appears at this time the biggest threat
for severe weather will be in southeastern North Dakota close to
the South Dakota border.

.LONG TERM...(Thursday through Tuesday)
Issued at 303 AM CDT Wed Aug 10 2016

Severe weather threat will diminish by 06z Thursday with the upper
low slowly shifting across southern Saskatchewan and into southern
Manitoba Thursday and Friday. A compensatory northwest flow of
drier air will take control, however, a couple of weak shortwaves
embedded within the northwest flow may develop a shower or two.
Northwest flow transitions to broad ridging over the weekend for a
dry period.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1006 AM CDT Wed Aug 10 2016

Thunderstorms have diminished and all sites should remain VFR
through the day. KJMS was briefly down to MVFR ceilings with
showers and a VCTS, but has since improved. Best chance for
development of additional thunderstorms later today will be across
the southeast, including KJMS.

&&

.BIS Watches/Warnings/Advisories...
NONE.
&&

UPDATE...JNS
SHORT TERM...MM
LONG TERM...MM
AVIATION...JNS
Hazardous weather outlook, Aug 10, 3:41 AM CDT, 8 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
341 AM CDT WED AUG 10 2016

NDZ001>005-009>013-017>022-031>033-040>044-110845-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-
341 AM CDT WED AUG 10 2016 /241 AM MDT WED AUG 10 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS CAN BE EXPECTED THROUGH THE DAY. SOME
STORMS MAY BE STRONG WITH SMALL HAIL AND GUSTY WIND.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

THERE IS A CHANCE OF THUNDERSTORMS MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED. PLEASE CALL THE BISMARCK
NATIONAL WEATHER SERVICE AT 1-800-247-0202 WITH YOUR REPORTS. YOU
CAN ALSO POST THEM VIA FACEBOOK AND TWITTER.

NDZ023-025-034>037-045>048-050-051-110845-
WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
341 AM CDT WED AUG 10 2016 /241 AM MDT WED AUG 10 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS THROUGH THE MORNING WITH ANOTHER ROUND OF
POTENTIALLY SEVERE THUNDERSTORMS LATE IN THE AFTERNOON AND NIGHT.
SOME STORMS MAY CONTAIN LARGE HAIL...DAMAGING WINDS...AND HEAVY
RAINFALL. AN ISOLATED TORNADO IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED. PLEASE CALL THE BISMARCK
NATIONAL WEATHER SERVICE AT 1-800-247-0202 WITH YOUR REPORTS. YOU
CAN ALSO POST THEM VIA FACEBOOK AND TWITTER.

MM

In the hours before

Local storm report, Aug 10, 10:38 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1038 AM CDT WED AUG 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       FORBES                  45.94N  98.78W
08/10/2016  M2.95 INCH       DICKEY             ND   PUBLIC

            24 HOUR ARB REPORT

&&

KROLAK
Local storm report, Aug 10, 10:43 AM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1043 AM CDT WED AUG 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       ASHLEY                  46.03N  99.37W
08/10/2016  M1.61 INCH       MCINTOSH           ND   PUBLIC

            24 HOUR ARB REPORT

&&

KROLAK
Local storm report, Aug 10, 10:47 AM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1047 AM CDT WED AUG 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       5 N NORTH LEMMON        46.02N 102.16W
08/10/2016  M2.40 INCH       ADAMS              ND   PUBLIC

            24 HOUR ARB REPORT

&&

KROLAK
Local storm report, Aug 10, 10:49 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1049 AM CDT WED AUG 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       3 W CENTER              47.12N 101.36W
08/10/2016  M1.25 INCH       OLIVER             ND   PUBLIC

            24 HOUR ARB REPORT

&&

KROLAK
Local storm report, Aug 10, 10:54 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1054 AM CDT WED AUG 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     TSTM WND DMG     STRASBURG               46.13N 100.16W
08/10/2016                   EMMONS             ND   LAW ENFORCEMENT

            EMMONS COUNTY DEPUTY REPORTED 1 STORAGE BUILDING
            DESTROYED AND 2 OTHERS HEAVILY DAMAGED. FALLEN TREE
            DAMAGED A STRONG HARDWARE STORE AWNING. SEVERAL SNAPPED
            TREE LIMBS RANGING FROM 4 TO 6 INCH DIAMETER. SEVERAL
            UPROOTED TREES.

&&

KROLAK
Local storm report, Aug 10, 11:03 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
1103 AM CDT WED AUG 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     TSTM WND DMG     STRASBURG               46.13N 100.16W
08/10/2016                   EMMONS             ND   LAW ENFORCEMENT

            EMMONS COUNTY DEPUTY REPORTED 1 STORAGE BUILDING
            DESTROYED AND 2 OTHERS HEAVILY DAMAGED. FALLEN TREE
            DAMAGED A STRONG HARDWARE STORE AWNING. SEVERAL SNAPPED
            TREE LIMBS RANGING FROM 12 TO 14 INCH DIAMETER. SEVERAL
            UPROOTED TREES.

&&

CORRECTED EVENT TIME...REMARKS

KROLAK

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 7:16 PM CDTSpecial Weather StatementBISBowman, Slope44 min
Aug 9, 7:36 PM CDTSevere Thunderstorm WarningBISBowman, Slope54 min
Aug 9, 8:46 PM CDTSevere Thunderstorm WarningBISAdams, Bowman59 min
Aug 9, 9:18 PM CDTSpecial Weather StatementBISEmmons27 min
Aug 9, 9:39 PM CDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger, Sioux66 min
Aug 9, 10:02 PM CDTSevere Thunderstorm WarningBISEmmons, Kidder, Logan58 min
Aug 9, 10:40 PM CDTSevere Thunderstorm WarningBISGrant, Sioux49 min
Aug 9, 10:40 PM CDTSevere Thunderstorm WarningBISKidder, Stutsman35 min
Aug 9, 11:43 PM CDTSevere Thunderstorm WarningBISEmmons, McIntosh62 min
Aug 9, 11:43 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Grant, Kidder, Logan, Morton and 1 more62 min
Aug 10, 12:42 AM CDTSevere Thunderstorm WarningBISDickey, Emmons, Kidder, LaMoure, Logan, McIntosh and 1 more63 min
Aug 10, 1:37 AM CDTSevere Thunderstorm WarningBISDickey53 min
Aug 10, 2:15 AM CDTAreal Flood AdvisoryBISDickey, Emmons, McIntosh6 hr
Aug 10, 4:13 AM CDTSevere Thunderstorm WarningBISBillings, Golden Valley62 min
Aug 10, 10:44 AM CDTSevere Thunderstorm WarningBISDickey, LaMoure, McIntosh46 min
Aug 10, 11:30 AM CDTSevere Thunderstorm WarningBISDickey, LaMoure60 min
Aug 10, 11:40 AM CDTSevere Thunderstorm WarningBISDickey, LaMoure65 min
Aug 10, 11:53 AM CDTFlash Flood WarningBISDickey, McIntosh6 hr
Aug 10, 1:37 PM CDTSpecial Weather StatementBISDickey23 min
Aug 10, 4:11 PM CDTSpecial Weather StatementBISStutsman34 min
Aug 10, 4:14 PM CDTFlash Flood WarningBISDickey8 hr
Aug 10, 4:25 PM CDTSpecial Weather StatementBISMcKenzie35 min
Aug 10, 4:38 PM CDTSevere Thunderstorm WarningBISDunn, McKenzie67 min
Aug 10, 5:26 PM CDTFlash Flood WarningBISMcKenzie6 hr
Aug 10, 5:43 PM CDTSevere Thunderstorm WarningBISBillings, Dunn, McKenzie62 min
Aug 10, 5:45 PM CDTSevere Thunderstorm WarningBISDunn, McKenzie60 min
Aug 10, 6:42 PM CDTSevere Thunderstorm WarningBISDunn, Stark63 min
Aug 10, 6:45 PM CDTSevere Thunderstorm WarningBISDunn, McKenzie, McLean, Mountrail60 min
Aug 10, 6:52 PM CDTTornado WarningBISDunn, Stark23 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.